# SDR FDEA201902250500

- Difficulty date: February 25, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 91,643 hours, 30,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FORWARD CARGO FLOOR PANEL AT BS 721 RBL 1 GOUGE FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-53-1A FIG 101 DETAIL V SHEET 5. CARGO FLOOR PANEL REPLACED IAW GMM 7-00-1001 AND DRAWING # 454N8105.
